Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking doxycycline for some time. Have frequent urination. Normal?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
I have been taking doxycycline for about a week or so... Now all of a sudden I wake up and I keep going to urinate, very frequently... Is this a symptom or do I need to go back in to the doctor?
Posted Sun, 6 Jan 2013 in Medicines and Side Effects
Answered by Dr. Grzegorz Stanko 2 hours later

Thank you for the query.

What for have you been taking this antibiotic?
Frequent urinating can be caused by urinary tract infection or high blood sugar level. If you suffer also from burning when urinating or abdominal pain, it is urinary tract infection. If you feel thirsty all the time and drink more water it might be diabetes.
It is advisable for you to have urine analysis and blood sugar level checked.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor